Li, T., Pintus, N., Viglialoro, G., Properties of solutions to porous medium problems with different sources and boundary conditions, Zeitschrift für Angewandte Mathematik und Physik, 70, 2019, 1-18.
 Viglialoro, G., Murcia, J., A singular elliptic problem related to the membrane equilibrium equations, International Journal of Computer Mathematics, 90, 2013, 2185-2196.
 Li, T., Viglialoro, G., Analysis and explicit solvability of degenerate tensorial problems, Boundary Value Problems, 2018, 2018, 1-13.
 Alam, M.N., Seadawy, A.R., Baleanu, D., Closed-form wave structures of the space-time fractional Hirota–Satsuma coupled KdV equation with nonlinear physical phenomena, Open Physics, 18(1), 2020, 555-565.
 Alam, M.N., Seadawy, A.R., Baleanu, D., Closed-form solutions to the solitary wave equation in an unmagnatized dusty plasma, Alexandria Engineering Journal, 59(3), 2020, 1505-1514.
 Alam, M.N., Aktar , S., Tunc, C., New solitary wave structures to time fractional biological population model, Journal of Mathematical Analysis, 11(3), 2020, 59-70.
 Alam, M.N., Tunc, C., The new solitary wave structures for the (2 + 1)-dimensional time-fractional Schrodinger equation and the space-time nonlinear conformable fractional Bogoyavlenskii equations, Alexandria Engineering Journal, 59(4), 2020, 2221-2232.
 Alam, M.N., Li, X., New soliton solutions to the nonlinear complex fractional Schrödinger equation and the conformable time-fractional Klein–Gordon equation with quadratic and cubic nonlinearity, Physica Scripta, 95, 2020, 045224.
 Abdelrahman, M.A.E., Khater, M.M.A., Traveling wave solutions for the couple Boiti–Leon–Pempinelli system by using extended Jacobian elliptic function expansion method, Journal of Advances in Physics, 11(3), 2015, 3134-3138.
 Aslan, E.C., Inc, M., Optical soliton solutions of the NLSE with quadratic-cubic-hamiltonian perturbations and modulation instability analysis, Optik, 196, 2019, 162661.
 Ismail, G.M., Rahim, H.R.A., Aty, A.A., Kharabsheh, Alharbi, W., Aty, M.A., An analytical solution for fractional oscillator in a resisting medium, Chaos, Solitons and Fractals, 130, 2020, 109395.
 Khater, M.M.A., Seadawy, A.R., Lu, D., Dispersive solitary wave solutions of new coupled Konno-Oono, Higgs field and Maccari equations and their applications, Journal of King Saud University – Science, 30(3), 2018, 417–423.
 Korpinar, Z., Inc, M., Numerical simulations for fractional variation of (1+ 1)-dimensional Biswas-Milovicequation, Optik, 166, 2018, 77–85.
 Osman, M.S., Rezazadeh, H., Eslami, M., Traveling wave solutions for (3+1) dimensional conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity, Nonlinear Engineering, 8, 2019, 559–567.
 Lu, D., Tariq, K.U., Osman, M.S., Baleanu, D., Younis, M., Khater, M.M.A., New analytical wave structures for the (3 + 1)-dimensional Kadomtsev-Petviashvili and the generalized Boussinesq models and their applications, Results in Physics, 14, 2019, 102491.
 Lu, D., Osman, M.S., Khater, M.M.A., Attia, R.A.M., Baleanu, D., Analytical and numerical simulations for the kinetics of phase separation in iron (Fe–Cr–X (X=Mo, Cu)) based on ternary alloys, Physica A: Statistical Mechanics and its Applications, 537, 2020, 122634.
 Liu, J.G., Osman, M.S., Wazwaz, A.M., A variety of nonautonomous complex wave solutions for the (2+1)-dimensional nonlinear Schrödinger equation with variable coefficients in nonlinear optical fibers, Optik, 180, 2019, 917-923.
 Ding, Y., Osman, M.S., Wazwaz, A.M., Abundant complex wave solutions for the nonautonomous Fokas–Lenells equation in presence of perturbation terms, Optik, 181, 2019, 503-513.
 Ali, K.K., Osman, M.S., Baskonus, H.M., Elazabb, N.S., Ilhan, E., Analytical and numerical study of the HIV‐1 infection of CD4+T‐cells conformable fractional mathematical model that causes acquired immunodeficiency syndrome with the effect of antiviral drug therapy, Mathematical Methods in the Applied Sciences, 2020, DOI: https://doi.org/10.1002/mma.7022
 Kumar, D., Park, C., Tamanna, N., Paul, G.C., Osman, M.S., Dynamics of two-mode Sawada-Kotera equation: Mathematical and graphical analysis of its dual-wave solutions, Results in Physics, 19, 2020, 103581.
 Park, C., Nuruddeen, R.I., Ali, K.K., Muhammad, L., Osman, M.S., Baleanu, D., Novel hyperbolic and exponential ansatz methods to the fractional fifth-order Korteweg–de Vries equations, Advances in Difference Equations, 2020, 2020, 627.
 Osman, M.S., Inc, M., Liu, J.G., Hosseini. K., Yusuf, A., Different wave structures and stability analysis for the generalized (2+1)-dimensional Camassa–Holm–Kadomtsev–Petviashvili equation, Physica Scripta, 95(3), 2020, 035229.
 Ahmad, H., Khan, T.A., Stanimirović, P.S., Chu, Y.M., Ahmad, I., Modified Variational Iteration Algorithm-II: Convergence and Applications to Diffusion Models, Complexity, 2020, 2020, 8841718.
 Ahmad, H., Seadawy, A.R., Khan, T.A., Thounthong, P., Analytic approximate solutions for some nonlinear Parabolic dynamical wave equations, Journal of Taibah University for Science, 14(1), 2020, 346-358.
 Ahmad, H., Seadawy, A.R., Khan, T.A., Study on numerical solution of dispersive water wave phenomena by using a reliable modification of variational iteration algorithm, Mathematics and Computers in Simulation, 177, 2020, 13-23.
 Akgül, A., Ahmad, H., Reproducing kernel method for Fangzhu's oscillator for water collection from air, Mathematical Methods in the Applied Sciences, 2020, DOI: https://doi.org/10.1002/mma.6853.
 Ahmad, H., Khan, T.A., Ahmad, I., Stanimirović, P.S., Chu, Y.M., A new analyzing technique for nonlinear time fractional Cauchy reaction-diffusion model equations, Results in Physics, 19, 2020, 103462.
 Ahmad, H., Akgül, A., Khan, T.A., Stanimirović, P.S., Chu, Y.M., New Perspective on the Conventional Solutions of the Nonlinear Time-Fractional Partial Differential Equations, Complexity, 2020, 2020, 8829017.
 Alam, M.N., Tunc, C., New solitary wave structures to the (2+1)-dimensional KD and KP equations with spatio-temporal dispersion, Journal of King Saud University-Science, 32(8), 2020, 3400-3409.
 Alam, M.N., Exact solutions to the foam drainage equation by using the new generalized (G'/G)-expansion method, Results in Physics, 5, 2015, 168-177.
 Alam, M.N., Akbar, M.A., Mohyud-Din, S.T., A novel (G'/G)-expansion method and its application to the Boussinesq equation, Chinese Physics B, 23(2), 2014, 020203.
 Alam, M.N., Akbar, M.A., A new (G'/G)-expansion method and its application to the Burgers equation, Walailak Journal of Science and Technology, 11(8), 2014, 643-658.
 Bakheet Almatrafi, M., Ragaa Alharbi, A., Tunç, C., Constructions of the soliton solutions to the good Boussinesq equation, Advances in Difference Equations, 629, 2020, 1-14.
 Nur Alam, Md., Tunç, C., Constructions of the optical solitons and others soliton to the conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity, Journal of Taibah University for Science, 14, 2020, 94–100.
 Shahid, N., Md., Tunç, C., Resolution of coincident factors in altering the flow dynamics of an MHD elastoviscous fluid past an unbounded upright channel, Journal of Taibah University for Science, 13, 2019, 1022-1034.
 Bardin, B.S., Chekina, E.A., On the constructive algorithm for stability analysis of an equilibrium point of aperiodic hamiltonian system with two degrees of freedom in the case of combinational resonance, Regular and Chaotic Dynamics, 24(2), 2019, 127-144.
 Augner, B., Well-posedness and stability of infinite dimensional linear port-Hamiltonian systems with nonlinear boundary feedback, SIAM J. Control Optim., 5 (3), 2019, 1818-1844.
 Deffo, G.R., Yamgoue, S.B., Pelap, F.B., Modulational instability and peak solitary wave in adiscrete nonlinear electrical transmission line described by the modified extended nonlinear Schrodinger equation, The European Physical Journal B, 91(10), 2018, 242.
 Guy, T.T., Bogning, J.R., Construction of Breather soliton solutions of a modeled equation in a discrete nonlinear electrical line and the survey of modulationnal instability, Journal of Physics Communications, 2(11), 2018, 115007.
 Motcheyo, A.B.T., Tchawoua, C., Tchameu, J.D.T., Supra transmission induced by waves collisions in a discrete electrical lattice, Physical Review E, 88(4), 2013, 040901.
 Zhou, X., Shan, W., Niu, Z., Xiao, P., Wang, Y., Lie symmetry analysis and some exact solutions for modified Zakharov-Kuznetsov equation, Modern Physics Letters B, 32(31), 2018, 1850383.
 F. Linares, F., Ponce, G., On special regularity properties of solutions of the Zakharov-Kuznetsov equation, Communications on Pure & Applied Analysis, 17(4), 2018, 1561-1572.
 Das, A., Explicit weierstrass traveling wave solutions and bifurcation analysis for dissipative Zakharov-Kuznetsov modified equal width equation, Computational and Applied Mathematics, 37(3), 2018, 3208-3225.